Limiting distribution of random motion in a n-dimensional parallelepiped

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2006) Limiting distribution of random motion in a n-dimensional parallelepiped. Random Oper. and Stoch. Equ, 14 (4). pp. 385-392.

[img]
Preview
Text
Download (172kB) | Preview

Abstract

In this paper we study a continuous time random walk in a n-dimensional parallelepiped with pairs of boundaries [ai; bi]. In a pair of boundaries the particle can move in any of two directions with di®erent velocities v(1) i and v(2) i . We consider a special type of boundary which can trap the particle for a random time, and we found the limiting distribution of this random motion for the position of the particle. Our formulation allows us to ¯nd the limiting distribution for a broad class of alternating semi-Markov processes.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 27 Oct 2014 07:47
Last Modified: 15 Aug 2015 09:22
URI: http://eprints.zu.edu.ua/id/eprint/13383

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics